Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

8 years old diagnosed with bronchial asthma but getting stomach ache and vomiting after taking tea. Is this bloating ?

My son he s 8 years old and he was diagnosed with having bronchial asthma when he was a baby, that s the only medical history . Yesterday he woke up with a tummy ache and i took him to the doctor and they said it was just the stomach bug. The doctor didn t prescribed anything but today he woke up that his tummy hurts he even has trouble standing up because he says his tummy really hurts i made him some tea. yesterday he vomited 3 times and did a little loose but very small amount. What could it be or would this be bloating and that s why his tummy really hurts..? thanks
Asked On : Sun, 14 Aug 2011
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Nephrologist 's  Response
Thanks for the query
I suggest a usg abdomen pelvis immediately, since it's been more than two days since the onset of symptoms
It could be appendicitis but ofcourse I have nit examined your child
Have a healthy living
Answered: Sun, 14 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor